78-year-old man develops gruesome skin disorder after the Pfizer vaccine, dies three months later

AVVISO PER I LETTORI: Abbiamo cambiato il nostro indirizzo Telegram. Per restare aggiornato su tutti gli ultimi nostri articoli iscriviti al nostro canale ufficiale Telegram .

*** ATTENZIONE – QUESTO ARTICOLO CONTIENE IMMAGINI MOLTO ESPLICITE. ***

RIYADH, SAUDI ARABIA — Researchers at King Fahad Medical City in Riyadh published a case study in the March 2022 issue of the peer-reviewed journal Annals of Medicine and Surgery. The abstract states that “mass vaccination remains the most critical way to halt the spread of the COVID pandemic.” Then it goes on to chronicle yet another spine-chilling, post-injection skin disease that are becoming all too common on this blog.

A 78-year-old man arrived at the King Fahad emergency room with numerous bullae (blisters) and hives all over his body. The blisters started forming one day after the man received his second Pfizer mRNA injection. He suffered no apparent adverse reactions from the first shot 21 days earlier. The patient also had an abnormally high count of white blood cells called neutrophils upon checking into the ER.

Researchers diagnosed him with bullous pemphigoid.

Doctors immediately administered corticosteroids and fusidic acid cream directly on the lesions.

The bullae and hives started healing after three days of the foregoing steroid and ointment regimen.

But the patient wasn’t even close to being out of the woods.

The patient returned to the hospital three weeks later for a check-up. A skin biopsy revealed “modest perivascular lymphocytic infiltrate,” also known as Jessner disease. The condition is benign, but also poorly understood by doctors despite being first described in the 1950s. Some doctors don’t recognize it as a real disease, and instead, view it as a precursor of some other condition. The foregoing, and the presence of white blood cells called eosinophils, led doctors to conclude the patient suffered from drug-induced bullous pemphigoid. He remained on the steroid regimen.

Three weeks later, the patient was back in the ER with cognitive issues, elevated heart rate, low blood pressure, difficulty breathing, and a fever. There were no new bullae and hives. But his skin literally looked like it was rotting.

Doctors diagnosed him with a severe case of sepsis. The next day he was diagnosed with a pulmonary embolism, a blood clot in his lungs. Doctors administered blood thinners and antibiotics. The patient was discharged from the hospital after 25 days of steroids, antibiotics and blood thinners.

Four weeks later, the patient was found dead in his bed at home. Researchers concluded that “bullous pemphigoid might be caused by the mRNA (Pfizer) Covid-19 Vaccine.

Read the full study here.

Fonte articolo: https://thecovidblog.com/2022/03/14/bullous-pemphigoid-78-year-old-man-develops-gruesome-skin-disorder-one-day-after-second-pfizer-mrna-injection-dies-three-months-later/

 

Potrebbe piacerti anche
blank
Notifica di
0 Commenti
Inline Feedbacks
View all comments
0
È il momento di condividere le tue opinionix